MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35 X PROFLEXX

FERNO-WASHINGTON, INC. 35 X PROFLEXX
Model Number 0015710
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant reported while unloading a patient from the ambulance, the legs of the stretcher struck the rear bumper and did not lower completely.The stretcher then allegedly missed the safety hook and tipped to the right landing on its right side.The patient reported right arm and rib pain.Details of the injury and medical treatment were not provided.
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted on the subject cot and the reported issue was not able to be duplicated.No malfunctions were observed and the cot was operating according to specification.The ifu for the product provides suficient instructions on maintaining control of the cot while unloading a patient.The complainant has not provided any further details regarding thealleged patient injury or medical intervention sought.
 
Event or Problem Description

Brand Name
35 X PROFLEXX
Common Device Name
35 X PROFLEXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key8632600
Report Number1523574-2019-00019
Device Sequence Number1654966
Product Code FPO
UDI-Device Identifier00190790000332
UDI-Public00190790000332
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR